# SDR ASAA2017042920567

- Difficulty date: April 29, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 6,636 hours, 2,267 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 007225
- Condition: Failed
- Location: E&E Bay
- Part time: 13,556 hours, 4,541 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAILED 4 TIMES IN A 5 MIN PERIOD ( VTK AND LOSS OF MAP) AFTER 5 MINUTES IT RETURNED TO NORMAL OPS. FL 380, RIGHT AT TOUCH, LEFT FMC FAILED AGAIN, AND RETURNED AFTER ABOUT 1 MINUTE. GROUNDED - YES. REMOVED AND REPLACED LEFT FMC COMPUTER. SOFTWARE LOAD COMPLETE AND INSTALLATION TESTS ACCOMPLISHED PER AMM 34-61-02. THIS CLEARS MEL 34-36J.
